# SDR V0XD20150509131

- Difficulty date: May 6, 2015
- Submitted: May 9, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,478 hours, 22,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE HAS A GOUGE & DENTED BETWEEN FS 1144 & 1162.  CUT OUT DAMAGE & REPAIRED IAW REO 670-53-61-1125, DATED 07 MAY 2015.  WO 80286 & WC 1170.
